On osculating spheres to rectifiable curves

R. Krasnodębski

Annales Polonici Mathematici (1970)

  • Volume: 23, Issue: 3, page 201-214
  • ISSN: 0066-2216

How to cite


R. Krasnodębski. "On osculating spheres to rectifiable curves." Annales Polonici Mathematici 23.3 (1970): 201-214. <http://eudml.org/doc/263349>.

author = {R. Krasnodębski},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {201-214},
title = {On osculating spheres to rectifiable curves},
url = {http://eudml.org/doc/263349},
volume = {23},
year = {1970},

AU - R. Krasnodębski
TI - On osculating spheres to rectifiable curves
JO - Annales Polonici Mathematici
PY - 1970
VL - 23
IS - 3
SP - 201
EP - 214
LA - eng
UR - http://eudml.org/doc/263349
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.